# SDR ASAA2019030928566

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 33,974 hours, 10,133 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EGT EXCEEDANCE PEAK 967.0 RED 950.0 FOR 37.4 SECONDS. GROUNDED - YES. ACCOMPLISHED TEST 1 - PNEUMATIC LEAK CHECK REF AMM 71-00-00-700-809-F00. LEAK CHECK GOOD. ACCOMPLISHED AMM 71-00-00-700-813-F00 STEP 7. TEST 5 OPS CHECK GOOD, AND ACCOMPLISHED AMM 36-11-00-710-801 STEP 4. ENGINE BLEED AIR CROSSOVER OPS TEST, OPS TEST GOOD. ACCOMPLISHED ENG WASH WITH PURE HOT WATER REF AMM 72-00-00. T49.5 PROBES PRE CLEAN S1-24.30, S2-17.36, S3-17.50, S4-27.50. POST CLEAN S1-20.45, S2-14.50, S3-15.30, S4-24.30. ALL RESISTANCE VALUES WITHIN LIMITS. NO DISCREPANCIES NOTED, SYS OPS NML. EEC TEST PASS. REF AMM 77-21-00,77-21-01. ACCOMPLISHED HPT & LPT NR 1 BORESCOPE NR 1 ENGINE NO DAMAGE NOTED REF AMM 72-00-00-200-807 F00 & 72-00-00-200-808 F00.
